# SDR UALA2012010400078

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 77,550 hours, 22,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP LEADING EDGE GOUGED ON OUTBD END, APPROX 2.5 FT FROM END.  GOUGE MEASURED .014, REPAIRED IAW SRM.
